# SDR AALA200800959

- Difficulty date: April 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST CLOSET LEFT AFT SIDE EXPOSED.  REPLACED COVER FOR EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST CLOSET LEFT AFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
